REAL

Positive solutions for singular m-point boundary value problems with sign changing nonlinearities depending on $x'$

Ma, Ya and Yan, Baoqiang (2009) Positive solutions for singular m-point boundary value problems with sign changing nonlinearities depending on $x'$. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (43). pp. 1-14. ISSN 1417-3875

[img]
Preview
Text
p396.pdf

Download (162kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:30
Last Modified: 21 Mar 2015 10:30
URI: http://real.mtak.hu/id/eprint/23059

Actions (login required)

View Item View Item